A priori error estimates for finite element methods based on discontinuous approximation spaces for elliptic problems. Riviere, B., Wheeler, M., & Girault, V. SIAM Journal on Numerical Analysis, 39(3):902–931, 2001.
bibtex   
@Article{RiviereWheelerGirault2001,
  Title                    = {A priori error estimates for finite element methods based on discontinuous approximation spaces for elliptic problems},
  Author                   = {B. Riviere and M.F. Wheeler and V. Girault},
  Journal                  = {SIAM Journal on Numerical Analysis},
  Year                     = {2001},
  Number                   = {3},
  Pages                    = {902–931},
  Volume                   = {39},

  Keywords                 = {Single-Phase Flow, Diffusion}
}

Downloads: 0